zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A Prešić type contractive condition and its applications. (English) Zbl 1239.54017
Summary: We study discrete dynamical systems in a complete metric space $(M, d)$ defined by mappings which satisfy Prešić type contractive conditions. Their counterparts in an ordered Banach space are investigated and applied to solve the global asymptotic stability of the equilibria of some nonlinear difference equations.

MSC:
54H20Topological dynamics
39A30Stability theory (difference equations)
47H07Monotone and positive operators on ordered topological linear spaces
WorldCat.org
Full Text: DOI
References:
[1] Kruse, N.; Nesemann, T.: Global asymptotic stability in some discrete dynamical systems. J. math. Anal. appl. 235, 151-158 (1999) · Zbl 0933.37016
[2] Chen, Y. Z.: Global asymptotic stability of inhomogeneous iterates. Int. J. Math. math. Sci. 29, 133-142 (2002) · Zbl 0995.47027
[3] Li, X.; Zhu, D.: Global asymptotic stability for two recursive difference equations. Appl. math. Comput. 150, 481-492 (2004) · Zbl 1044.39006
[4] Li, X.; Zhu, D.: Global asymptotic stability of a nonlinear recursive sequence. Appl. math. Lett. 17, 833-838 (2004) · Zbl 1068.39014
[5] X. Yang, M. Yang, H. Liu, A part-metric-related inequality chain and application to the stability analysis of difference equation, J. Inequal. Appl. 2007, Article ID 19618, 9 pages · Zbl 1133.26302
[6] X. Yang, F. Sun, Y. Tang, A new part-metric-related inequality chain and application to the stability analysis of difference equation, Discrete Dyn. Nat. Soc. 2008, Article ID 193872, 7 pages
[7] Ćirić, L. B.; Prešić, S. B.: On prešić type generalization of the Banach ontraction mapping principle. Acta math. Univ. comenian. 76, No. 2, 143-147 (2007)
[8] Thompson, A. C.: On certain contraction mappings in a partially ordered vector space. Proc. amer. Math. soc. 14, 438-443 (1963) · Zbl 0147.34903
[9] Krause, U.; Nussbaum, R. D.: A limit set trichotomy for self-mappings of normal cones in Banach spaces. Nonlinear anal. 20, 855-870 (1993) · Zbl 0833.47047
[10] Amleh, A. M.; Kruse, N.; Ladas, G.: On a class of difference equations with strong negative feedback. J. difference equ. Appl. 5, 497-515 (1999) · Zbl 0951.39002
[11] Berenhaut, K. S.; Stević, S.: The global attractivity of a higher order rational difference equation. J. math. Anal. appl. 326, 940-944 (2007) · Zbl 1112.39002
[12] Berenhaut, K. S.; Foley, J. D.; Stević, S.: The global attractivity of the rational difference equation yn=yn-k+yn-m1+yn-kyn-m. Appl. math. Lett. 20, 54-58 (2007) · Zbl 1131.39006